# SDR UPS06148765

- Difficulty date: December 13, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part serial: 0B5001591
- Condition: Faulted
- Location: Mlg Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT GEAR NOT DOWN WARNING WITH REPETITIVE CHIME SWAPPED POSITION DETS AND USED EMER CANX.  ALL OTHER INDICATIONS NORMAL.  ECAM READ: OVRSPD, MAX A/S 175 W/RED GEAR DOWN (BOTH POSITIONS 1 & 2 ON GEAR).  BITE PERFORMED ON LANDING GEAR PROXIMITY AND NO FAULT.  BITE PERFORMED ON FWC AND FOUND FAULT HISTORY ON NR 1 FWC.  REMOVED AND REPLACED NR 1 FWC PER AMM 31-53-34-04 AND OPERATIONS GOOD.
